# SDR N6WA2024102903

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N564GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10066
- Aircraft time: 42,493 hours, 32,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH67031259S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ,MID CAP STGR18L ON PAX DOOR SURROUND STRUCTURE IS CORRODED. REPLACED ANGLE MID CAP STGR18L ON PAX DOOR SURROUND STUCTURE IAW CRJ SRM 5142-06
